The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 10


Contents: JAT Vol. 77, No. 2, May 94
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.eduedu>gt;
Guest





PostPosted: Mon Dec 02, 2002 1:09 pm    
Subject: Contents: JAT Vol. 77, No. 2, May 94
Reply with quote

Contents: JAT Vol. 77, No. 2, May 94

Journal of Approximation Theory, Volume 77, Number 2, May 1994.

Table of Contents

J"urgen Prestin and Yuan Xu. Convergence Rate for Trigonometric
Interpolation of Non-smooth Functions, 113-122.
Junjiang Lei. On Approximation by Translates of Globally Supported
Functions, 123-138.
Lefan Zhong. Mean Convergence of Interpolation Polynomials in a Domain
with Corners, 139-152.
R. K. S. Rathore. The Problem of A. F. Timan on the Precise Order of
Decrease of the Best Approximations, 153-166.
P. Goetgheluck. On the Problem of Sharp Exponents in Multivariate
Nikolskii-Type Inequalities, 167-178.
Xie-Hua Sun. On a Ditzian-Totik Theorem, 179-183.
Nikolaos Danikas. On an Identity Theorem in the Nevanlinna Class $cal N$,
184-190.
Chen Dirong. Perfect Splines with Boundary Conditions of Least Norm,
191-201.
Johan Lithner. Comparing Two Versions of Markov's Inequality on Compact
Sets, 202-211.
G. W. Wasilkowski. Integration and Approximation of Multivariate
Functions: Average Case Complexity with Isotropic Wiener Measure, 212-227.
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025652 seconds : 18 queries executed : GZIP compression disabled